# SDR SWAA2024122773135

- Difficulty date: December 1, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8733M
- Make and model: Boeing 737-8
- Aircraft serial: 60710
- Aircraft time: 11,949 hours, 5,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(151-#002) CORROSION ON U CHANNEL COMMON TO FLOOR SUPPORT AT B.S 747 TO 767; RBL 22; WL 158.<[01] 01 - REMOVED AND REPLACED 'U' CHANNEL (INTERCOSTAL) IN AFT CARGO PIT BETWEEN BS 747 TO BS 767 AT RBL 22 AND WL 158 PER [SRM 51-40-02-0G-0-D00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)];[02] VERIFIED STEP 1 AUDIT CW;[03] VERIFIED STEP 1 AUDIT CW
